Partial localization of limit sets and the asymptotic stability of nonautonomous equations. II
Differencialʹnye uravneniâ, Tome 25 (1989) no. 5, pp. 765-774
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_5_a3,
author = {L. B. Knyazhishche and N. A. Raptunovich},
title = {Partial localization of limit sets and the asymptotic stability of nonautonomous equations. {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {765--774},
year = {1989},
volume = {25},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_5_a3/}
}
TY - JOUR AU - L. B. Knyazhishche AU - N. A. Raptunovich TI - Partial localization of limit sets and the asymptotic stability of nonautonomous equations. II JO - Differencialʹnye uravneniâ PY - 1989 SP - 765 EP - 774 VL - 25 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_5_a3/ LA - ru ID - DE_1989_25_5_a3 ER -
L. B. Knyazhishche; N. A. Raptunovich. Partial localization of limit sets and the asymptotic stability of nonautonomous equations. II. Differencialʹnye uravneniâ, Tome 25 (1989) no. 5, pp. 765-774. http://geodesic.mathdoc.fr/item/DE_1989_25_5_a3/